# SDR UALA2011111606276

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,713 hours, 21,896 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R 'ARMED' LIGHT INOP.  CLEANED DEBRIS FROM GIRT BAR SENSORS, OPS CHECKS GOOD.
